# SDR SIMA20130317001

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,740 hours, 29,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 14532341401
- Part serial: 145058
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT SWITCH BROKEN THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL PANEL IAW EMB 20-13-10.  THE EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD IAW WC# 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
